# SDR DALA2016122109998

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 63,973 hours, 46,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL RAM AIR INLET DUCT SKIN LEFT SIDE CRACKED DORSAL FIN AREA. CRACK 7" LONG.  IAW ENGINEERING PERFORMED DETAILED VISUAL INSP OF CRACK AND SURROUNDING AREA. STOP DRILLED CRACK IAW INSTRUCTIONS.
